Universidad Nacional Autónoma de México
Catálogo de la Unidad de Documentación  del Centro de Ciencias Matemáticas, Morelia

Partial differential equations /

Sauvigny, Friedrich,

Partial differential equations / Friedrich Sauvigny ; with consideration of lectures by E. Heinz - Second revised and enlarged edition - volúmenes : ilustraciones - Universitext, 0172-5939 .

Foundations and integral representations -- Functional analytic methods v.1. v.2.

9781447129806 (v.1 : rústica) 1447129806 (v.1 : rústica) 978-1-4471-2983-7 (v.2 : rústica) 1447129830 (v.2 : rústica)


Ecuaciones diferenciales parciales

QA377 / S37513 2012

Universidad Nacional Autónoma de México 

Unidad de Documentación del Centro de Ciencias Matemáticas, Morelia

©2022 Dirección General de Bibliotecas y Servicios Digitales de Información, UNAM

Aviso de Privacidad